MAUDE Adverse Event Report: TYRX, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R MEDIUM; MESH, SURGICAL, POLYMERIC
Model Number NMRM6122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reported event was received on (b)(6) 2018.Of note, the serious injury would have been submitted via a bimonthly submission pursuant to a1996009, and it would have been due april 10, 2018.As of march 08, 2018, these reports for this product are being transitioned to a 30-day reporting timeframe.Concomitant medical product: 3058 interstim urinary mgu lead implanted (b)(6) /2017.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient's incision has opened up, wound dehiscence present.The absorbable antibacterial envelope remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
AIGIS-R MEDIUM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key7342312
Report Number3005619263-2018-00031
Device Sequence Number19221432
Product Code FTL
UDI-Device Identifier00643169624788
UDI-Public00643169624788
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150291
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2018
Device Model NumberNMRM6122
Device Catalogue NumberNMRM6122
Device Lot Number17L10210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2018
Supplement Date Received by Manufacturer01/05/2018
Initial Report FDA Received Date03/15/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3889-28 INTERSTIM URINARY MGU LEAD; 3889-28 INTERSTIM URINARY MGU LEAD
Outcome Attributed to Adverse Event Other;
Patient Age61 YR